# SDR 0102716612

- Difficulty date: August 1, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Aircraft time: 104,851 hours, 21,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Inoperative
- Location: D &E Zones
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AN OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE AND THE LEFT EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE IN 'D' AND 'E' ZONES.    REPLACED BATTERY PACKS. OPERATIONAL CHECK NORMAL.
